Claus M. Sorensen

Assoc. Prof.

Department of Mathematics
University of California, San Diego
9500 Gilman Dr. #0112
La Jolla, CA 92093-0112

Office: APM 6151

e-mail: csorensen at ucsd dot edu

Research interests: Number theory, representation theory, automorphic forms, arithmetic geometry.

Math 209: UCSD number theory seminar

Current Teaching: (Fall 2020, both on Canvas)

-- Math 100A: Abstract Algebra I

-- Math 103A: Modern Algebra I

Selected Preprints:

  • Spectra of exterior group algebras and GIT quotients. [Preliminary version, comments are very welcome.]

    Selected Publications:

  • Hochschild cohomology and p-adic Lie groups. Accepted in Munster J. of Mathematics.

  • Koszul duality for Iwasawa algebras modulo p. Representation Theory, Volume 24, Pages 151-177, 2020.

  • Local Langlands correspondence in rigid families (with C. Johansson and J. Newton). Pacific Journal of Mathematics 304-1 (2020), 65-102.

  • A vanishing result for higher smooth duals. Algebra and Number Theory 13 (2019), no. 7, 1735-1763.

  • Functorial properties of generalised Steinberg representations (with J. Hauseux and T. Schmidt). Journal of Number Theory 195 (2019), 312-329.

  • Deformation rings and parabolic induction (with J. Hauseux and T. Schmidt). Journal de Theorie des Nombres de Bordeaux 30 (2018), no 2, p. 695-727.

  • A note on Jacquet functors and ordinary parts. Math. Scand. 121 (2017), 311-319.

  • Strong local-global compatibility in the p-adic Langlands program for U(2) (with P. Chojecki). Rend. Semin. Mat. Univ. Padova 137 (2017), 135-153.

  • Weak local-global compatibility in the p-adic Langlands program for U(2) (with P. Chojecki). Rend. Semin. Mat. Univ. Padova 137 (2017), 101-133.

  • Locally algebraic vectors in the Breuil-Herzig ordinary part (with H. Gao). Manuscripta Math. 151 (2016) 113-131.

  • The local Langlands correspondence in families and Ihara's lemma for U(n). Journal of Number Theory 164 (2016) 127-165.

  • The Breuil-Schneider conjecture, a survey. Adv. in the Theory of Numbers. Proceedings of the CNTA XIII. Fields Institute Comm., Vol. 77. A. Alaca, S. Alaca, K. S. Williams (Eds.) 2015.

  • Eigenvarieties and invariant norms. Pacific Journal of Mathematics 275-1 (2015), 191-230.

  • A proof of the Breuil-Schneider conjecture in the indecomposable case. Annals of Mathematics 177 (2013), 1-16.

  • Divisible motives and Tate's conjecture. Int. Math. Res. Not., Vol. 2012, No. 16, pp. 3763-3778

  • Galois representations and Hilbert-Siegel modular forms. Doc. Math. 15, 2010, 623-670.

  • A Patching Lemma. Accepted in vol. 2 of "Stabilization of the trace formula, Shimura varieties, and arithmetic applications", cf. the Paris Book Project.

  • Potential level-lowering for GSp(4). J. Inst. Math. Jussieu, Volume 8, Issue 03, July 2009, pp. 595-622.

  • Level-raising for Saito-Kurokawa forms. Compos. Math., Volume 145, Issue 04, pp. 915-953.

  • Level-raising for GSp(4). Proc. of the 9th Number Theory Workshop in Hakuba, Japan, 2006.

  • A generalization of level-raising congruences for algebraic modular forms. Ann. Inst. Fourier, 56, 2006, no. 6, 1735-1766.